# SDR GTIA2022101036713

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N696NK
- Make and model: Airbus A320-232
- Aircraft serial: 8824
- Aircraft time: 10,803 hours, 4,787 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE REQUIRES NITROGEN SERVICING.-SERVICED R1 DOOR DAMPER IAW AMM 52-10-00. NO LEAKS NOTED.
